# SDR CALA0000772

- Difficulty date: May 26, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N14879
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 49526
- Aircraft time: 41,000 hours, 20,041 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND OUTER SKIN OF FORWARD CARGO DOOR WORN AT LOWER FORWARD CORNER.  THE SKIN WAS REPAIRED IAW ECRA 5230-01547 AND EA 9-5231-2-A075.
